# SDR F3LA2013121700948

- Difficulty date: December 11, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2538
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 39,492 hours, 19,071 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  RT ELEVATOR THERMO GRAPHIC INSPECTION REVEALED 1 EACH INDICATION RU9 ON UPPER PANEL THAT IS IRREGULAR IN SHAPE & BLACK IN COLOR.  LIGHTNING STRIP REMOVAL, REQUIRED DUE TO INDICATION BEING PARTIALLY OCCLUDED BY LIGHTNING PROTECTION PLATE.  REPAIRED RT ELEVATOR 1 EACH AREAS OF LIQUID INGRESS RU9 UNDER LIGHTNING PROTECTION STRIP, WITH HOT BONDER & REINSTALLED LIGHTNING STRIP IAW A319 SRM 55-20-00, PB201, PAR 2 A, PAR 2 B & SRM 55-21-11, PB201, C1, PARA 2, 5 N & FIG 214, SH L & 2. WEIGHED ELEVATOR IAW A319 CMM 55-21-15, PAR3, FOUND WITHIN LIMITS.
